# SDR 2005FA0000774

- Difficulty date: May 10, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N9488C
- Make and model: Cessna T303
- Aircraft serial: T30300180
- Engine: Cont LTSIO520AE
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 65556624
- Condition: Failed
- Location: Engine
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF THE (STARTER ENGAGED) LAMP ILLUMINATED INDICATING HAD SELF ENGAGED.  AIRCRAFT LANDED.  STARTER NOT BURNED UP BUT INTERNAL ACTION SOUNDS UNUSUAL.  NOTE: THIS IS THIRD STARTER FAILURE IN 5 WEEKS. (K)
